# SDR UIEA2017112702311

- Difficulty date: December 10, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 87,789 hours, 16,233 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: BACC63BP14H7SN
- Condition: Cracked
- Location: Shutoff Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT REAR SPAR FOUND APU FUEL SOV ELECTRICAL CONNECTOR CRACKED.   CONNECTOR REMOVED AND REPLACED IAW WDM 28-25-21 REV 13 AND SWPM 20-61-00 REV 65. OPS TESTED GOOD IAW AMM 28-25-00 REV 122.
